# SDR FDEA202010242637

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE STA 285 SLAT DRIVESHAFT LOOP BRACKET.  BRACKET REMOVED AND REPLACED RT WING INBOARD LEADING EDGE SLAT DRIVESHAFT LOOP BRACKET AT STW 285, IAW BOEING DWG 114T1240 REV E & B767 SRM 51-40-02.
